# SDR DHL9880649C

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Worn
- Location: Bs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUS STA 1600, LINE NR 6 FLOOR TRACK WORN AND DAMAGED.  REMOVED SECTION, INSTALLED SPLICED AND NEW TRACK PER SRM 53-21-2, 40 LONG.
